# SDR SIMA2018053110007

- Difficulty date: April 10, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Aircraft: N803AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145483
- Aircraft time: 31,464 hours, 27,266 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 EMERGENCY LIGHT STRIP HAD BROKEN WIRES.  R & R NR 1 EMERGENCY LIGHT STRIP IAW AMM 33-50-12.
